# SDR AMTA200700358

- Difficulty date: July 21, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Flt Manage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILURE APPROX 25 MIN AFTER T/O.  PERFORMED BITE IAW FIM 34-61-00-810-801.  NO CURRENT FAULTS.  NO HISTORY PAST 90 DAYS.  IB CREW REPORTS NO FAULTS.  OK FOR SERVICE.  (K)
